MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SW-IC-AWS
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hologic is submitting this report in an abundance of caution, the investigation is still on-going , and no conclusions have been determined yet.
 
Event or Problem Description
It was reported that during a selenia dimensions procedure the image checker cad failed to indicate a region of interest on a patient.On 26 june the images were reviewed and it was determined that there was a mass present in the fatty region behind the primary dense tissue on the right breast that was not determined.No additional information available at the moment.The case is being investigated.
 
Additional Manufacturer Narrative
An investigation was completed: on (b)(6) 2024, imagechecker computer aided detection (cad) did not indicate a region of interest on a patient.The image science evaluation team identified that the software should have marked a mass in the fatty region behind the primary dense tissue on the right breast.There was no alleged health consequence or impact on the patient.Due to this being a software behavior, no parts were returned, and no initial evaluation could be performed.This is a missed region of interest by imagechecker cad.Imagechecker cad has overall sensitivity for biopsy proven cancers for cview images over 88%.There was no allegation against this sensitivity claim.The probable cause is that the sensitivity is 88% for detecting biopsy proven cancers per imagechecker cad 10.0 understanding guide.¿sensitivity¿ refers only to the sensitivity of the cad algorithm to detect biopsy-proven malignancies, not to the sensitivity of the radiologist using the device.The listed warnings and precautions of the understanding guide highlight the following: the radiologist should base interpretation only on diagnostic-quality images and not depend on imagechecker cad marks for interpretation; imagechecker cad is a detection aid, not an interpretative aid.The radiologist should activate imagechecker marks only after the first reading; the imagechecker cad software does not identify all areas that are suspicious for cancer; the software does not mark all lesions and a user should not be dissuaded from working up a finding if the software fails to mark the site; conditions of the breast that diminish mammographic sensitivity, such as density of normal tissue, also diminish the sensitivity of the software.There was no response from the customer if the lesion was proven cancerous, so it is possible that imagechecker cad accurately left the lesion unmarked.Due to the lack of follow up from the customer and images, the root cause is unknown.Conclusion: the customer alleged that the imagechecker computer aided detection (cad) missed a region of interest.Imagechecker cad has overall sensitivity for biopsy proven cancers for cview images over 88%.There was no response from the customer if the lesion was proven cancerous, so it is possible that imagechecker cad accurately left the lesion unmarked.It is also possible that the lesion was missed by the software.Therefore, the root cause is unknown.The radiologist followed the instructions in the understanding guide by using the software as an aid and was not dissuaded when a region of interest was not marked.Because there was no alleged harm and the occurrence is very low, no capa is required.Device history record (dhr) review: udi: (b)(4).Sku: sw-ic-aws.System serial number: (b)(6).Date of manufacture: 6/26/2023.Installation date: (b)(6) 2023.Incident date: (b)(6) 2024.Date of part manufacture: n/a ¿ imagechecker is not a manufactured part.Complaint history review: there were no prior or subsequent complaints related to imagechecker or cad.Dhr review summary: there is no dhr for imagechecker because imagechecker is software.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19833512
Report Number1220984-2024-00078
Device Sequence Number18180314
Product Code OTE
UDI-Device Identifier15420045500037
UDI-Public(01)15420045500037(10)10.0
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW-IC-AWS
Device Catalogue NumberSW-IC-AWS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown